# SDR A6WA2019052346626

- Difficulty date: May 18, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R3505064
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM MEMBER GROOVED DUE TO CONTACT WITH DOOR CABLES  REMOVED AND REPLACED AFT CARGO DOOR BEAM MEMBER IAW SRM 51-42-21.
